Epidemic Model of Leptospirosis Containing Fractional Order
Muhammad Altaf Khan,
S. F. Saddiq,
Saeed Islam,
Ilyas Khan and
Dennis Ling Chuan Ching
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We study an epidemic model of leptospirosis in fractional order numerically. The multistep generalized differential transform method is applied to find the accurate approximate solution of the epidemic model of leptospirosis disease in fractional order. A unique positive solution for the epidemic model in fractional order is presented. For the integer case derivative, the approximate solution of MGDTM is compared with the Runge-Kutta order four scheme. The numerical results are presented for the justification purpose.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/317201.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/317201.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:317201
DOI: 10.1155/2014/317201
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().